Alert archive / California / Small Craft Advisories in 2010

Small Craft Advisory 52, NWS Eureka, CA

June 16, 2010

NWS Eureka, CA issued this small craft advisory at Jun 16, 2010, 3:07 AM PDT. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Jun 16, 2010, 3:07 AM PDT (10:07 UTC)
Expired
Jun 19, 2010, 8:23 AM PDT
In force
3 days
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

456 
WHUS76 KEKA 161007
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
307 AM PDT WED JUN 16 2010

PZZ450-162230-
/O.EXP.KEKA.GL.W.0117.000000T0000Z-100616T1000Z/
/O.EXP.KEKA.SE.W.0067.000000T0000Z-100616T1000Z/
/O.NEW.KEKA.SC.Y.0052.100616T1007Z-100617T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
307 AM PDT WED JUN 16 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. THE
HAZARDOUS SEAS WARNING IS NO LONGER IN EFFECT. THE GALE WARNING
IS NO LONGER IN EFFECT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-162230-
/O.EXP.KEKA.GL.W.0117.000000T0000Z-100616T1000Z/
/O.EXP.KEKA.SE.W.0067.000000T0000Z-100616T1000Z/
/O.NEW.KEKA.SC.Y.0052.100616T1007Z-100621T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
307 AM PDT WED JUN 16 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM PDT MONDAY. THE
HAZARDOUS SEAS WARNING IS NO LONGER IN EFFECT. THE GALE WARNING
IS NO LONGER IN EFFECT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-162230-
/O.EXP.KEKA.GL.W.0119.000000T0000Z-100616T1000Z/
/O.EXP.KEKA.SE.W.0067.000000T0000Z-100616T1000Z/
/O.NEW.KEKA.SC.Y.0052.100616T1007Z-100621T1200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
307 AM PDT WED JUN 16 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM PDT MONDAY. THE
HAZARDOUS SEAS WARNING IS NO LONGER IN EFFECT. THE GALE WARNING
IS NO LONGER IN EFFECT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-161900-
/O.CON.KEKA.GL.W.0117.000000T0000Z-100616T1600Z/
/O.CON.KEKA.SE.W.0067.000000T0000Z-100616T1900Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
307 AM PDT WED JUN 16 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL NOON PDT
TODAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL NOON PDT TODAY. 

NORTHERLY GALES AND LARGE SHORT PERIOD SEAS WILL CONTINUE THIS MORNING.
WINDS AND SEAS WILL BEGIN TO LOWER BY THE AFTERNOON AS THE
PRESSURE GRADIENT WEAKENS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$
10 follow-up statements
936 
WHUS76 KEKA 161540
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
840 AM PDT WED JUN 16 2010

PZZ475-162345-
/O.CAN.KEKA.GL.W.0117.000000T0000Z-100616T1600Z/
/O.CAN.KEKA.SE.W.0067.000000T0000Z-100616T1900Z/
/O.EXB.KEKA.SC.Y.0052.000000T0000Z-100620T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
840 AM PDT WED JUN 16 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PDT SUNDAY...
...GALE WARNING IS CANCELLED...
...HAZARDOUS SEAS WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PDT SUNDAY. THE
HAZARDOUS SEAS WARNING HAS BEEN CANCELLED. THE GALE WARNING HAS
BEEN CANCELLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-470-162345-
/O.EXT.KEKA.SC.Y.0052.000000T0000Z-100620T2200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
840 AM PDT WED JUN 16 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-162345-
/O.CON.KEKA.SC.Y.0052.000000T0000Z-100617T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
840 AM PDT WED JUN 16 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
578 
WHUS76 KEKA 162136
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
236 PM PDT WED JUN 16 2010

PZZ450-170545-
/O.CON.KEKA.SC.Y.0052.000000T0000Z-100617T0400Z/
/O.NEW.KEKA.SC.Y.0053.100617T1900Z-100618T0700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
236 PM PDT WED JUN 16 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM NOON THURSDAY TO MIDNIGHT
PDT THURSDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH WILL BE IN EFFECT FROM NOON THURSDAY TO MIDNIGHT
PDT THURSDAY NIGHT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL
9 PM PDT THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-475-170545-
/O.EXT.KEKA.SC.Y.0052.000000T0000Z-100622T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
236 PM PDT WED JUN 16 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT MONDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-170545-
/O.EXT.KEKA.SC.Y.0052.000000T0000Z-100619T0700Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
236 PM PDT WED JUN 16 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PDT FRIDAY
NIGHT...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
074 
WHUS76 KEKA 170341
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
841 PM PDT WED JUN 16 2010

PZZ450-171200-
/O.CAN.KEKA.SC.Y.0052.000000T0000Z-100617T0400Z/
/O.EXT.KEKA.SC.Y.0053.100617T0341Z-100618T0700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
841 PM PDT WED JUN 16 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PDT THURSDAY
NIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT PDT
THURSDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-475-171200-
/O.CON.KEKA.SC.Y.0052.000000T0000Z-100622T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
841 PM PDT WED JUN 16 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY. 

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-171200-
/O.CON.KEKA.SC.Y.0052.000000T0000Z-100619T0700Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
841 PM PDT WED JUN 16 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
FRIDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
FRIDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
103 
WHUS76 KEKA 170947
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
247 AM PDT THU JUN 17 2010

PZZ475-172230-
/O.EXT.KEKA.SC.Y.0052.000000T0000Z-100617T1600Z/
/O.NEW.KEKA.GL.W.0120.100617T1600Z-100618T1000Z/
/O.NEW.KEKA.SW.Y.0026.100617T1600Z-100618T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
247 AM PDT THU JUN 17 2010

...GALE WARNING IN EFFECT FROM 9 AM THIS MORNING TO 3 AM PDT
FRIDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 9 AM
THIS MORNING TO 3 AM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 3 AM PDT
FRIDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS ALSO BEEN
ISSUED. THIS SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT
FROM 9 AM THIS MORNING TO 3 AM PDT FRIDAY. 

A TIGHTENING PRESSURE GRADIENT WILL BRING NORTHERLY GALES
TO THE WATERS THROUGH TONIGHT. WINDS WILL GUST UP TO 40 KT THIS
AFTERNOON AND SEAS WILL APPROACH 10 FT. WINDS AND SEAS WILL LOWER
EARLY FRIDAY MORNING AS THE PRESSURE GRADIENT WEAKENS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ450-172230-
/O.CON.KEKA.SC.Y.0053.000000T0000Z-100618T0700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
247 AM PDT THU JUN 17 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-172230-
/O.CON.KEKA.SC.Y.0052.000000T0000Z-100622T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
247 AM PDT THU JUN 17 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY. 

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-172230-
/O.CON.KEKA.SC.Y.0052.000000T0000Z-100619T0700Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
247 AM PDT THU JUN 17 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
FRIDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
FRIDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
419 
WHUS76 KEKA 180410
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
910 PM PDT THU JUN 17 2010

PZZ475-181015-
/O.CAN.KEKA.SW.Y.0026.000000T0000Z-100618T1000Z/
/O.EXT.KEKA.GL.W.0120.000000T0000Z-100618T1200Z/
/O.EXB.KEKA.SC.Y.0052.100618T1200Z-100623T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
910 PM PDT THU JUN 17 2010

...GALE WARNING NOW IN EFFECT UNTIL 5 AM PDT FRIDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM FRIDAY TO 5 PM PDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 AM FRIDAY TO 5 PM PDT
TUESDAY. THE GALE WARNING IS NOW IN EFFECT UNTIL 5 AM PDT FRIDAY.

A TIGHTENING PRESSURE GRADIENT WILL BRING NORTHERLY GALES TO THE
WATERS THROUGH TONIGHT. WINDS AND SEAS WILL LOWER EARLY FRIDAY
MORNING AS THE PRESSURE GRADIENT WEAKENS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-181015-
/O.EXT.KEKA.SC.Y.0053.000000T0000Z-100619T0700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
910 PM PDT THU JUN 17 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PDT FRIDAY
NIGHT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-470-181015-
/O.EXT.KEKA.SC.Y.0052.000000T0000Z-100623T0000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
910 PM PDT THU JUN 17 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT TUESDAY...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
458 
WHUS76 KEKA 180953
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
253 AM PDT FRI JUN 18 2010

PZZ475-182200-
/O.NEW.KEKA.SW.Y.0027.100618T0953Z-100623T1200Z/
/O.EXT.KEKA.GL.W.0120.000000T0000Z-100618T1600Z/
/O.CAN.KEKA.SC.Y.0052.100618T1200Z-100623T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
253 AM PDT FRI JUN 18 2010

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 5 AM
PDT WEDNESDAY...
...GALE WARNING NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 5 AM PDT
WEDNESDAY. THE GALE WARNING IS NOW IN EFFECT UNTIL 9 AM PDT THIS
MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ450-182200-
/O.EXT.KEKA.SC.Y.0053.000000T0000Z-100619T0500Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
253 AM PDT FRI JUN 18 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM PDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM PDT THIS
EVENING. 

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-470-182200-
/O.CON.KEKA.SC.Y.0052.000000T0000Z-100623T0000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
253 AM PDT FRI JUN 18 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY. 

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
246 
WHUS76 KEKA 181548
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
848 AM PDT FRI JUN 18 2010

PZZ475-190000-
/O.CAN.KEKA.SW.Y.0027.000000T0000Z-100623T1200Z/
/O.EXP.KEKA.GL.W.0120.000000T0000Z-100618T1600Z/
/O.EXB.KEKA.SC.Y.0052.100618T1600Z-100619T0500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
848 AM PDT FRI JUN 18 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM PDT THIS EVENING...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED...
...GALE WARNING WILL EXPIRE AT 9 AM PDT THIS MORNING...

NORTH WINDS WILL WEAKEN TODAY THROUGH SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-190000-
/O.CON.KEKA.SC.Y.0053.000000T0000Z-100619T0500Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
848 AM PDT FRI JUN 18 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS
EVENING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-470-190000-
/O.CON.KEKA.SC.Y.0052.000000T0000Z-100623T0000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
848 AM PDT FRI JUN 18 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
TUESDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
896 
WHUS76 KEKA 182114
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
214 PM PDT FRI JUN 18 2010

PZZ450-182215-
/O.CAN.KEKA.SC.Y.0053.000000T0000Z-100619T0500Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
214 PM PDT FRI JUN 18 2010

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. 



$$

PZZ470-182215-
/O.CAN.KEKA.SC.Y.0052.000000T0000Z-100623T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
214 PM PDT FRI JUN 18 2010

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. 



$$

PZZ475-191200-
/O.EXT.KEKA.SC.Y.0052.000000T0000Z-100623T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
214 PM PDT FRI JUN 18 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT TUESDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-191200-
/O.CON.KEKA.SC.Y.0052.000000T0000Z-100623T0000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
214 PM PDT FRI JUN 18 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
TUESDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
935 
WHUS76 KEKA 190915
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
215 AM PDT SAT JUN 19 2010

PZZ455-192230-
/O.EXT.KEKA.SC.Y.0052.000000T0000Z-100622T1200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
215 AM PDT SAT JUN 19 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT TUESDAY.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-192230-
/O.CON.KEKA.SC.Y.0052.000000T0000Z-100623T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
215 AM PDT SAT JUN 19 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY. 

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
037 
WHUS76 KEKA 191523
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
823 AM PDT SAT JUN 19 2010


PZZ455-191630-
/O.CAN.KEKA.SC.Y.0052.000000T0000Z-100622T1200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
823 AM PDT SAT JUN 19 2010

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. 



$$

PZZ475-191630-
/O.CAN.KEKA.SC.Y.0052.000000T0000Z-100623T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
823 AM PDT SAT JUN 19 2010

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. 



$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 15, 3:35 PM PDT, 11 hours 32 minutes earlier.

Area forecast discussion, Jun 15, 3:35 PM PDT, 11 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
335 PM PDT TUE JUN 15 2010

.SYNOPSIS...A TROUGH OF LOW PRESSURE WILL BRING COOLER TEMPERATURES
AND BREEZY CONDITIONS. CLOUDY SKIES CAN BE EXPECTED ALONG THE COAST
IN THE LATE NIGHT AND MORNING HOURS...WITH MOSTLY CLEAR SKIES INLAND.

&&

.SHORT TERM...TONIGHT THROUGH FRIDAY...SHORT WAVE ROTATING AROUND
THE MAIN LOW OVER THE PACIFIC NORTHWEST WILL MOVE INTO THE AREA LATE
THIS AFTERNOON. ONLY IMPACT FOR TODAY WAS COOLER
TEMPERATURES...GUSTY WINDS AT COAST WITH GUSTS AS HIGH AS 45 MPH AT
CRESCENT CITY...CIRRUS CLOUDS AND FEW CLOUDS DEVELOPING OVER THE
HIGHER TERRAIN. NEXT SHORT WAVE IS EXPECTED THURSDAY...FOLLOWED BY
YET ANOTHER FRIDAY AFTERNOON. AIRMASS IS COLD FOR THIS TIME OF YEAR
WITH 700 MB TEMPS DROPPING TO -2 TO -4C ON WED. BACKED OFF THREAT OF
SHOWERS AS AIRMASS IS DRY AND CLOUD COVER COMING DOWN FROM OREGON IS
DISSIPATING IN DOWNSLOPE FLOW. DESPITE COLD AIR ALOFT AND DRIER
AIRMASS...NOT LOOKING FOR TEMPS TO DROP INTO THE 30S SO NOT THREAT
OF FROST IN THE TRINITY ZONE EXPECTED AT THIS TIME. IN THE COASTAL
AREAS...EXPECT CLOUDS TO RETURN AROUND HUMBOLDT BAY AND NORTH
TOWARDS KLAMATH....PORTIONS OF EEL AND LOWER KLAMATH RIVER VALLEY AS
WELL AS AROUND FORT BRAGG. OVERALL INCREASING TREND FOR COASTAL
NIGHT AND MORNING CLOUD COVER AS BOUNDARY LEVEL RH INCREASES AND GET
MORE OF AN ONSHORE GRADIENT. DEAN

.LONG TERM...MEDIUM RANGE MODEL SOLUTIONS CONTINUE TO DEPICT AN
UPPER TROUGH OVER THE WEST COAST FRIDAY NIGHT THROUGH THE WEEKEND.
MOISTURE ASSOCIATED WITH THIS FEATURE APPEARS SUFFICIENT TO PRODUCE
A MOIST BOUNDARY LAYER WITH FOG AND PATCHY DRIZZLE OVER THE WATERS
AND NEAR COASTAL AREAS FRIDAY NIGHT INTO EARLY SATURDAY...WITH LOW
PRECIP CHANCES OVER THE NORTHERN MOUNTAINS. THE TROUGH IS FORECAST
TO DRIFT INLAND TOWARD THE GREAT BASIN SATURDAY AND SUNDAY BUT
AVAILABLE MOISTURE DECREASES. MAINTAINED CLIMO POPS THROUGH
SUNDAY...TRENDING LOWER FOR EARLY NEXT WEEK AS LOW AMPLITUDE RIDGING
IS FOLLOWED BY A SPLITTING BAGGY TROUGH. AT THE SURFACE...MSL
PRESSURE GRADIENT REMAINS STRONG ENOUGH TO PRODUCE BREEZY NORTH
WINDS FOR NEAR-COASTAL AREAS THROUGH THE EXTENDED. CMC

&&

.AVIATION...TUESDAY AFTERNOON TO WEDNESDAY AFTERNOON...SATELLITE
SHOWS JUST A FEW STRATUS CLOUDS LINGERING OVER THE EEL RIVER DELTA.
WINDS AT THE COAST ARE GUSTING TO 20 TO 30 KT AND AS HIGH AS 40 KT
AT KCEC. EXPECT MVFR CIGS WITH TOPS ABOUT 1500 FEET MSL IN THE
HUMBOLDT BAY AREA AND NORTH TOWARDS KLAMATH...LOWER PORTION OF EEL
RIVER AND KLAMATH RIVERS AND IN THE FORT BRAGG AREA DEVELOPING ABOUT
MIDNIGHT AND THEN DISSIPATING EARLY WED AFTN. EXPECT PRESSURE
GRADIENT TO REVERSE TO OFFSHORE TONIGHT BETWEEN KMFR AND KCEC
KEEPING KCEC CLEAR FOR ONE MORE NIGHT. PRESSURE GRADIENT REMAINS
TIGHT WITH ONLY SLIGHT DECREASE IN WINDS 10 TO 20 KT OVERNIGHT. IN
INLAND AREAS VFR CONDITIONS WITH FEW CIRRUS. DEAN

&&

.MARINE...FORECAST CONTINUES ON TRACK WITH STRONG N FLOW OVER THE
WATERS...EXPECTING OFFSHORE GALES TO FILL IN TOWARD THE COAST
THROUGH THIS AFTERNOON AND EVENING. SAINT GEORGE BUOY HAS ALREADY
REPORTED GALE FORCE GUSTS AS OF 20Z THIS AFTERNOON...AND GALE
WARNING WAS EXTENDED TO INCLUDE PZZ450 AS A REPEAT OF YESTERDAYS
NEAR-SHORE GALES APPEARS TO BE UNDERWAY. ROUGH SHORT PERIOD SEAS
CONTINUE TO DOMINATE THE SEA STATE WITH CURRENT REPORTS RANGING FROM
10 FT AT 7 SECONDS IN THE NORTHERN WATERS TO 13-14 FT AT 9 SECONDS
NEAR AND SOUTH OF CAPE MENDOCINO. MODELS CONTINUE TO ADVERTISE WINDS
DIMINISHING FROM THE NORTH LATER TONIGHT THANKS TO AN UPPER TROUGH
CROSSING THE WATERS AND CAUSING THE SURFACE PRESSURE GRADIENT TO
WEAKEN. EXPECT GALES TO END AT 07Z ALL AREAS AS PREVIOUSLY FORECAST
EXCEPT PZZ475. THE LATTER AREA WILL LIKELY CONTINUE TO EXPERIENCE
GALE FORCE GUSTS THROUGH MID MORNING WEDNESDAY. AS THE UPPER TROUGH
PROGRESSES INLAND THURSDAY AFTERNOON...EXPECT THE GRADIENT TO
RE-STRENGTHEN SO THAT N WINDS RAMP UP AGAIN OVER THE WATERS.
FORECAST CALLS FOR SOLID ADVISORY LEVEL WINDS BEYOND 10 NM LATE THIS
WEEK THROUGH THE WEEKEND...BORDERING ON GALES AS GUSTS OCCASIONALLY
INCREASE TO 35 KT AND HIGHER. CMC

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...

GALE WARNING UNTIL MIDNIGHT PDT TONIGHT PZZ450-455-470.

HAZARDOUS SEAS WARNING UNTIL 3 AM PDT WEDNESDAY PZZ450-455-470.

GALE WARNING UNTIL 9 AM PDT WEDNESDAY PZZ475.

HAZARDOUS SEAS WARNING UNTIL NOON PDT WEDNESDAY PZZ475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Jun 15, 5:22 AM PDT, 21 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
522 AM PDT TUE JUN 15 2010

CAZ001>004-076-161330-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
522 AM PDT TUE JUN 15 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 2:36 PM PDTSmall Craft AdvisoryEKA48 hr

Nearby

Small Craft Advisories in California, 2010Every small craft advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.